U.S. doctors online nowAsk doctors free
Germantown, MD
A 45-year-old female asked:

Ekgs, xrays & blood works all normal. have a lot of gas in the belly & lots of bubble movement under left rib cage and shortness of breathing at times. taking prilosec. is it due to creatine ?

2 doctor answers8 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Gas entrapment: Gas entrapped in the left upper abdomen may be in the stomach or splenic flexure of the colon. If you can't expel the gas or break it up with drinking warm water or taking simethicone type agents by mouth, applying a hot water bottle to the abdomen may relieve the gaseous discomfort. Stopping the creatine supplement is the only way to find out if it's causing gas build up. Prilosec won't help gas.
Dr. Calvin Weisberger
52 years experience
Gas: Gas is usually due to air swallowing. Pay attention to how much swallowing you are doing such as gum chewing, sucking on candy, frequent drinking of coffee or soda, etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.